I don't usually comment on the treatment proposed for anyone but in this case I feel that the signs you mention - jaundice, ascities, kidney failure and internal bleeding are so severe, that the additional discomfort of chemo will only make his last few weeks/months even more painful/uncomfortable.
My husband had very similar symptoms in the last weeks of his life but he died at home surrounded by family and without pain. See my post -A good death, in the In Rememberance thread. Maybe my husband could have had another few weeks but at what cost? In the event, he was adamant that he would not go into hospital no matter what the symptoms.
I would say, accept the inevitable and concentrate on making your father as comfortable as possible. I know that in my last weeks I would rather be at home able to talk to those I love listen to music, have a friend talk to me, read to me and enjoy my time, than sitting in a hospital with chemo being pumped into me, surrounded by strangers with only more nausea sickness and fatigue to look forward to.
Your father is very weakened by this dreadful illness and his ability to withstand the chemo will also be affected. Read the blogs to see some of the terrible side effects of chemo on much yournger and stronger individuals.
I wish you and your family all the best and hope that yu make the right decisions for everyone involved.